Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2011, Article ID 738509, 13 pages
http://dx.doi.org/10.1155/2011/738509
Research Article

Geometric Integrability of Some Generalizations of the Camassa-Holm Equation

Faculty of Mathematics and Informatics, Sofia University, 5 J. Bouchier boulevard., 1164 Sofia, Bulgaria

Received 27 May 2011; Accepted 17 July 2011

Academic Editor: V. A. Yurko

Copyright © 2011 Ognyan Christov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Gardner, J. Green, M. Kruskal, and R. Miura, “Method for solving the Korteweg-de Vriez equation,” Physical Review Letters, vol. 19, pp. 1095–1097, 1967. View at Google Scholar
  2. R. Sasaki, “Soliton equations and pseudospherical surfaces,” Nuclear Physics. B, vol. 154, no. 2, pp. 343–357, 1979. View at Publisher · View at Google Scholar
  3. S. S. Chern and K. Tenenblat, “Pseudospherical surfaces and evolution equations,” Studies in Applied Mathematics, vol. 74, no. 1, pp. 55–83, 1986. View at Google Scholar · View at Zentralblatt MATH
  4. Q. Ding and K. Tenenblat, “On differential systems describing surfaces of constant curvature,” Journal of Differential Equations, vol. 184, no. 1, pp. 185–214, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. P. Górka and E. G. Reyes, “The modified Camassa-Holm equation,” IMRN, vol. 2011, no. 12, pp. 2617–2649, 2011. View at Publisher · View at Google Scholar
  6. E. Reyes, “Geometric integrability of the Camassa-Holm equation,” Letters in Mathematical Physics, vol. 59, no. 2, pp. 117–131, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. E. Reyes, “Pseudo-potentials, nonlocal symmetries and integrability of some shallow water equations,” Selecta Mathematica. New Series, vol. 12, no. 2, pp. 241–270, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. S. Fokas and B. Fuchssteiner, “Symplectic structures, their Bäcklund transformations and hereditary symmetries,” Physica D. Nonlinear Phenomena, vol. 4, no. 1, pp. 47–66, 1981. View at Publisher · View at Google Scholar
  9. R. Camassa and D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Constantin, “On the inverse spectral problem for the Camassa-Holm equation,” Journal of Functional Analysis, vol. 155, no. 2, pp. 352–363, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Constantin and H. McKean, “A shallow water equation on the circle,” Communications on Pure and Applied Mathematics, vol. 52, no. 8, pp. 949–982, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Constantin and R. Ivanov, “Poisson structure and action-angle variables for the Camassa-Holm equation,” Letters in Mathematical Physics, vol. 76, no. 1, pp. 93–108, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. B. Khesin, J. Lenells, and G. Misiołek, “Generalized Hunter-Saxton equation and the geometry of the group of circle diffeomorphisms,” Mathematische Annalen, vol. 342, no. 3, pp. 617–656, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. Lenells, G. Misiołek, and F. Tiğlay, “Integrable evolution equations on spaces of tensor densities and their peakon solutions,” Communications in Mathematical Physics, vol. 299, no. 1, pp. 129–161, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. F. Ying, L. Yue, and O. Chougzheng, “On the blow-up structure for the generalized periodic Camassa-Holm and Degasperis-Procesi equations,” arXiv: 1009.2466v2.
  16. A. Karasu-Kalkanlı, A. Karasu, A. Sakovich, S. Sakovich, and R. Turhan, “A new integrable generalization of the Korteweg-de Vries equation,” Journal of Mathematical Physics, vol. 49, no. 7, article 073516, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. B. Kupershmidt, “KdV6: an integrable system,” Physics Letters. A, vol. 372, no. 15, pp. 2634–2639, 2008. View at Publisher · View at Google Scholar
  18. P. Kersten, I. Krasil'shchik, A. Verbovetsky, and R. Vitolo, “Integrability of Kupershmidt deformations,” Acta Applicandae Mathematicae, vol. 109, no. 1, pp. 75–86, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. Constantin and R. Ivanov, “On an integrable two-component Camassa-Holm shallow water system,” Physics Letters. A, vol. 372, no. 48, pp. 7129–7132, 2008. View at Publisher · View at Google Scholar
  20. Y. Yao and Y. Zeng, “The generalized Kupershmidt deformation for constructing new integrable systems from integrable bi-Hamiltonian systems,” Journal of Mathematical Physics, vol. 51, no. 6, 2010. View at Publisher · View at Google Scholar
  21. A. Kundu, R. Sahadevan, and R. Nalinidevi, “Nonholonomic deformation of KdV and mKdV equations and their symmetries, hierarchies and integrability,” Journal of Physics. A: Mathematical and Theoretical, vol. 42, no. 11, article 115213, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. P. Guha, “Nonholonomic deformation of generalized KdV-type equations,” Journal of Physics. A: Mathematical and Theoretical, vol. 42, no. 34, article 345201, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH